# SDR 2001UALA02309

- Difficulty date: November 19, 2001
- Submitted: November 27, 2001
- Operation: Air carrier
- Aircraft: N346UA
- Make and model: Boeing 737322
- Aircraft serial: 24250
- Aircraft time: 40,616 hours, 21,824 cycles
- Engine: Ge CFM56*
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

178 BULKHEAD WEB SHOWS CRACK INDICATION AT LBL 5.7 ON WL 212.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED DOUBLER AND FILLER.
